American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Stephen Flood. A packed Ramsey's theorem and computability theory. Trans. Amer. Math. Soc. 367 (2015) 4957-4982.
Abstract, references, and article information   
View Article: PDF

[3] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[4] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[5] Chris J. Conidis. Comparing theorems of hyperarithmetic analysis with the arithmetic Bolzano-Weierstrass theorem. Trans. Amer. Math. Soc. 364 (2012) 4465-4494.
Abstract, references, and article information   
View Article: PDF

[6] Kenneth Harris and Antonio Montalbán. On the $n$-back-and-forth types of Boolean algebras. Trans. Amer. Math. Soc. 364 (2012) 827-866. MR 2846355.
Abstract, references, and article information   
View Article: PDF

[7] Chris J. Conidis. Chain conditions in computable rings. Trans. Amer. Math. Soc. 362 (2010) 6523-6550. MR 2678985.
Abstract, references, and article information   
View Article: PDF

[8] Joseph R. Mileti. The canonical Ramsey theorem and computability theory. Trans. Amer. Math. Soc. 360 (2008) 1309-1340. MR 2357697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John C. Baez. Recursivity in quantum mechanics . Trans. Amer. Math. Soc. 280 (1983) 339-350. MR 712264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia